# SDR CA190812010

- Difficulty date: August 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 89,731 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Condenser
- Part number: 756A000006
- Condition: Leaking
- Location: A/C Pack
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) EN ROUTE TO BDA IN CRUISE FLIGHT EXPERIENCE AN ECAM AIR R WING LEAK. IN CONSULTATION WITH DISPATCH, MTC CONTROL AND SOC, GIVEN THE ICING CONDITION EXPECTED EN ROUTE THE FLIGHT WILL BE RETURNING TO YYZ. IT IS EXPECTED THE AIRCRAFT WILL LAND APPROXIMATELY 2000KGS OVER WEIGHT.  RESOLUTION  R/H CONDENSER FOUND CRACKED, CLAMP/O-RING DAMAGED ON L/H PACK FLOW CONTROL VALVE. CONDENSER REPLACED IAW 21-52-32/401. PACK FLOW CONTROL VALVE/OZONE FILTER ATTACHMENT REPLACED IAW AMM 21-51-41-000/400. ENGINE RUNS C/O, OPERATIONAL CHECK SERVICEABLE. (TC# 20190812010)
